Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Toeplitz algebras
on discrete abelian quasily ordered groups


Author: Xu Qingxiang
Journal: Proc. Amer. Math. Soc. 128 (2000), 1405-1408
MSC (1991): Primary 47B35
DOI: https://doi.org/10.1090/S0002-9939-99-05268-5
Published electronically: August 5, 1999
MathSciNet review: 1654060
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, Toeplitz operators on discrete abelian quasily ordered groups are studied, and a theorem of R. Douglas is generalized.


References [Enhancements On Off] (What's this?)

  • 1. E. Park, Index theory and Toeplitz algebras on certain cones in $Z^{2}$, J. Operator Theory 23 (1990), 125-146. MR 91i:47039
  • 2. R. Douglas, Another look at real-valued index theory, Proceedings of Special Year on Operator Theory, Bloomington (1985-86).
  • 3. G. Murphy, Ordered groups and Toeplitz algebras, J. Operator Theory 18 (1987), 303-326. MR 89f:46132
  • 4. -, Spectral and index theory for Toeplitz operators, Proc. Royal Irish Acad., 91 (A) (1991), 1-6. MR 93k:47039
  • 5. N. Wegge-Olsen, $K$-theory and $C^{*}$-algebra, Oxford University Press Inc., New York, 1993. MR 95c:46116
  • 6. G. Pedersen, $C^{*}$-algebras and their automorphism groups, Academic Press, London, 1979.
  • 7. E. Van Kampen, On almost periodic function of constant absolute value, J. London Math. Soc. 12 (1937), 3-6.
  • 8. Q. Xu and X. Chen, A note on Toeplitz operators on discrete groups, Proc. Amer. Math. Soc. 126 (1998), no. 12, 3625-3631. CMP 98:17
  • 9. -, Toeplitz $C^{*}$-algebras on ordered groups and their ideals of finite elements, Proc. Amer. Math. Soc. 127 (1999), no. 2, 553-561. CMP 98:05
  • 10. X. Chen and Q. Xu, Toeplitz operators on discrete abelian groups, preprint.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B35

Retrieve articles in all journals with MSC (1991): 47B35


Additional Information

Xu Qingxiang
Affiliation: Department of Mathematics, Shanghai Normal University, Shanghai 200234, People’s Republic of China
Email: mathsci@shtu.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-99-05268-5
Keywords: Discrete abelian group, quasily ordered group, Toeplitz operator
Received by editor(s): February 20, 1998
Received by editor(s) in revised form: June 30, 1998
Published electronically: August 5, 1999
Additional Notes: This project was supported in part by the Youth Science Foundation of Shanghai Higher Education (No. 98QN75).
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society